# SDR 2010FA0000715

- Difficulty date: June 15, 2010
- Submitted: July 9, 2010
- Operation: General aviation
- Aircraft: N4151Q
- Make and model: Beech A36
- Aircraft serial: E2679
- Engine: Cont IO550B
- Engine time: 1,557 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA52006A23P
- Part serial: 526C0748574864
- Condition: Leaking
- Location: Engine
- Part time: 1,557 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 100 HR INSP, A CYLINDER COMPRESSION TEST WAS PERFORMED ON THE ENGINE USING SOAP SOLUTION FOR VISUAL INSPECTION AND DURING THAT CHECK IT WAS FOUND THAT THE NR 4 CYLINDER (SN 4857) AND NR 6 CYLINDER (SN 4864) WERE LEAKING OUT OF THE SIDES OF THE CYLINDER HEADS BETWEEN FINS ON THE EXHAUST SIDE.  THE ENGINE WAS APPROACHING TBO AND INSTEAD OF CHANGING CYLINDERS IT WAS DECIDED THAT IT WOULD MAKE MOST SENSE TO CHANGE ENGINE.  BOTH NR4 AND NR6 CYLINDERS, PN SA52006-A23P.
